MathSciNet Relay Station
MathSciNet bibliographic data
MR1386766 (97c:35152) 35Q30 (35J45 35K10 47F05 76D07)
Brown, Russell M.; Shen, Zhongwei Estimates for the Stokes operator in Lipschitz domains. Indiana Univ. Math. J. 44 (1995), no. 4, 1183–1206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement